Another Trione question.
- 03-28-2009, 04:22 PM
Another Trione question.
I recently ordered some Trione and just trying it out to test the effects before I run it as an OTC PCT sometime in the future but I've been having some weird problems. Once again this is dosing only at 100mgs preworkout. First day I dosed 100mgs on with 8floz of a quick protein shake and some BCAAs intraworkout after working out my heart felt like it was racing but my resting BP was only 55, not too high. I also have a foggy head, then I dosed again after a day rest with food still the same thing, heart is not racing as much, but having a foggy head.
I have no complaints against NutraPlanet, I am wondering if anyone else has had these sides, prices were great, shipping was fast, but purchasing any supplements always get me uneasy.
- 03-28-2009, 04:56 PM
03-28-2009, 05:17 PM
Yes, sorry like I said foggy head, focus is up now, its been around 4 hours since my 100mg dose. I'll continue to see what's going on,thanks for the post though.
03-30-2009, 05:49 AM
I'm having the same issues. There's something in here that's more then 6-oxo. I'd advise you to cease taking it until we can figure out what's actually in these pills.
Talking with support over email, and I'll update when I know more.
03-30-2009, 10:12 AM
Its being looked into, so far theres only been 2 issues and the rest have been fine, but like I said, we're looking into it
03-30-2009, 11:54 AM
So for the time being I stop the dosing, hopefully information comes back because I don't want to drop 30$ down the drain. Side effects are subsided when I eat with the pills but they are still there, I received an email from support saying they were unsure if they had a COA or not, never received another email to verify if they did or didn't.
How should I be contacting your guys over the forum, email or (PM)?
03-30-2009, 12:22 PM
03-30-2009, 12:35 PM
03-30-2009, 02:25 PM
I'm not saying that the reported active isn't in the product, but the affects I'm getting are pretty serious. I never get nausea, but I've puked twice. I've used many prescription and research stimulants, and none have made sleep harder. It's like a coke binge without the high, but with all the other affects.
03-30-2009, 04:52 PM
03-30-2009, 10:04 PM
03-30-2009, 11:48 PM
03-31-2009, 12:16 AM
When was this bad batch sent out?
I noticed last time I randomly dosed 3, I went out with gf and ended up having to goto sleep early with her just lying down because I was feeling not so hot, didn't think it was the 6-oxo though..wtf???
EDIT: It wasn't that bad.. I cant recall exactly what I felt or if I felt anything at all... and it may not even have been from this product at all...
03-31-2009, 07:38 AM
Exactly. We dont know if anything is wrong with the product, but we take all customer concerns like this very seriously and will do whatever we can to get to the bottom of the situation.
03-31-2009, 03:52 PM
I've never taken 6-oxo/Trione before about three weeks ago and I had to start spreading the does over the course of the morning because of the "stimulant" type effects I was feeling. My initial three days I dosed 3 caps with dinner and couldn't get to sleep.
I've noticed other people have had this issue (there was a post in the Supplements section about it, IIRC). So, I don't know if this is just the nature of the compound or if it's this specific batch.
Just thought you guys could use the extra information.
03-31-2009, 04:06 PM
03-31-2009, 04:06 PM
04-01-2009, 11:45 AM
Ok I tried them again this morining.
Did 3 pills just like I always do with 6-oxo.
I have very shakey hands just like I took to many stims.
I never got this from 6-oxo. Something is up with these pills.
04-01-2009, 12:05 PM
OH **** DUDE
I remember now
I got shakey as helllllllllllllllllllll last time I took 3
It's true I remember now
I couldn't stop shaking my legs as I was driving, it was intense, and then I went to pick my gf up and I was shaking as if I was on a lot of stims and I didnt take any.
How could I forget
WTF is in these pills????
Btw I ordered 2 bottles because I want to run a cycle soon, and ugh.. wow.. this realllllllllllllllllllllllllly blows
04-01-2009, 12:50 PM
04-01-2009, 06:22 PM
Yes guys cease the dosing, it was said before, they don't need anyone else trying to see what comes up.
04-01-2009, 06:53 PM
We are working with our manufacturer to get to the bottom of this...in the meantime, I advise everyone to stop using the Trione caps and hold on to them in the event a recall is warranted. We will keep everyone updated on in this thread.
Last edited by stryder; 04-01-2009 at 07:40 PM.
04-01-2009, 09:36 PM
Same exact problem guys, shakes, chills, could not sleep AT ALL, puked for hours, ended up going to the ER and getting 2 IVs and Zophram. I was ****ed up for 3 days. Bought some 6-OXO 2 days ago and no ill effects whats so ever.
P.S. I started a thread like this in the supplement forum a few weeks ago.
It's hard to concentrate when I can hear your thoughts.
04-01-2009, 09:38 PM
Eviladams I touched on your last point via PM earlier, feel free to PM me back if you need anything more.
04-01-2009, 09:40 PM
04-01-2009, 09:42 PM
04-02-2009, 07:03 AM
04-06-2009, 06:48 PM
04-06-2009, 06:52 PM
04-06-2009, 08:35 PM
Similar Forum Threads
- By dmxinc in forum SupplementsReplies: 4Last Post: 06-15-2004, 09:08 PM
- By michael in forum AnabolicsReplies: 2Last Post: 02-05-2004, 09:05 PM
- By julius kelp in forum AnabolicsReplies: 5Last Post: 10-05-2003, 02:48 AM
- By BIGNBUFF in forum Weight LossReplies: 2Last Post: 07-23-2003, 12:07 AM
- By gettnbig in forum AnabolicsReplies: 3Last Post: 04-17-2003, 06:47 PM